MathSciNet Relay Station
MathSciNet bibliographic data
MR80998 (18,338d) 65.3X
Dahlquist, Germund Convergence and stability in the numerical integration of ordinary differential equations. Math. Scand. 4 (1956), 33–53.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement